On closed ideals in some algebras of entire periodic functions
Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 739-741
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_6_a4,
author = {V. V. Napalkov and I. A. Shagapov},
title = {On closed ideals in some algebras of entire periodic functions},
journal = {Doklady Akademii Nauk},
pages = {739--741},
year = {1997},
volume = {354},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a4/}
}
V. V. Napalkov; I. A. Shagapov. On closed ideals in some algebras of entire periodic functions. Doklady Akademii Nauk, Tome 354 (1997) no. 6, pp. 739-741. http://geodesic.mathdoc.fr/item/DAN_1997_354_6_a4/